Write a review

Dysport Gave Me Diarrhea, Vomiting, Neck and Shoulder Pain!

Horrible experience with Dysport too, nausea and...

Horrible experience with Dysport too, nausea and vomiting also. Neck pain extending into shoulders. I have had Botox for years, and have never experienced problems.

I've just had Dysport on my forehead on Wednesday the 14th of April, 2010. I immediately had a bruise right by the vein in my forehead that runs from the top of my forehead to my nose. That night the severe neck pain started, and moved into my shoulders and has not abated since. I also had a bout of diarrhea late that night, but it was not very severe, so I thought nothing more of it until later when the nausea and vomiting started. I had a headache that night, but since I have migraines during my menstrual cycle, not sure if that is related to Dysport, as I was on my cycle.

The next night I woke in the middle of the night (around 4:30 to 5am) with severe nausea and projectile vomiting, which recurred last night as well. I called the RN who administered the Dysport and she says that my symptoms are not even associated with Dysport. I have seen enough comments on this site to determine that is not true. She also said at first that she would file a report, but then decided that it was not serious enough. As far as the written disclaimer prior to treatment goes, I was not given one, probably because I've always tolerated Botox well.

No mention of severe neck pain OR nausea and vomiting is mentioned in the Medication Guide, however it does have a section entitled "Spread of Toxin Effects:" which mentions "...Symptoms of botulism can happen hours to weeks after injection..." According to wikipedia, webmd, and wrongdiagnosis websites, diarrhea, nausea, and vomiting are all symptoms of Botulism.

I've tried to go on to the FDA website to post a report of some sort about my adverse reactions, but it is complicated and seems to be set up for physicians to report only. (It ask for lot numbers and manufacture dates and locations, etc.) It's a little disheartening that their reporting website is so much more difficult to use than yours (realself).

To all of you with facial deformities from Dysport, my heart goes out to you and I hope you can find a good resolution. I've not had any of those problems, thankfully, but they are alarming to read about and to see the photos. I hope that more people will post about their adverse reactions so we can get more info to the public. I will NEVER use Dysport again.

By the way, the pain of the injection is minimal, but the various pains I have suffered because of the adverse reactions to the product is much more significant, and frightening, as I don't know if it will increase or decrease in seriousness or severity.

Name not provided

The provider is usually conscientious and caring. It is the product that I have a problem with.

Was this review helpful? 3 others found this helpful

Comments (8)

Hi Everyone,

I realized I can post a link to the FDA Adverse Event Report from my Dropbox. You can download the PDF and share the link with others.

https://www.dropbox.com/sh/ogry21mya7g4mhe/FUwFvt2EN-

Also, Groupon is offering a Groupon for Dysport. I emailed them asking them to remove this offer from their site. If you would all send a quick email to them I think that would force them to take notice... Just Google "Groupon Contact Us" to find their email address.

Wishing everyone health!

Remember to email me if you want to join the CLASS ACTION LAWSUIT I'm putting together. I have had TWO ladies contact me. I need more, so please just shoot me a quick email here on Real Self. I apologize for including my personal email in my previous post - I didn't realize it was violating community guidelines!

Thanks,
AJ
  • Reply
Hi Ladies,
I'm STILL sick TWO years to the day after my Dysport injection.
The FDA sent me a FOURTEEN page document listing people's adverse reactions to Dysport, including 14 DEATHS. I'm happy to email the FDA document to anyone that wants it.

CLASS ACTION LAWSUIT!
I'm looking for others that are sick to join me in a class action lawsuit. Please PLEASE email me at:
thecherriesrock@hotmail.com.

Thanks!
AJ
  • Reply
Hi Katy
it's been many months now since my injections and still very lucky to be alive! I'm almost all better. Still have visual problems; sensitive to light and movement, and my eyesight sees double like vision that appears like what i'm looking at "jerks".
Overall my horrible symptoms ran through all my systems individually. It was the worst three-four months of my life! Never going to do another drug without doing a lot of research! I did report it to my State board of medical examiners and they started an investigation at the place of business I was injected at. Maybe that will help other people recieve proper warnings prior to getting the drug and they can make a better informed decission!
I hope you feel better soon. You will.
  • Reply

Hi 7763,

Thanks for the update, are you feeling ok for the most part? Your update will be very useful to the community. Please keep us updated.

-Britt

  • Reply
Thanks for getting back. My symptoms unfortunately have been getting worse. THe neck pain, headache,sinus pressure, dizziness, "fuzzy had feeling" fatigue, numbness and tingling over my scalp and face have all ramped up. I am praying things subside and start to get better. I will be 8 weeks on Monday. I had 70 units injected. 3 on each side of my eyes and one above each eyebrow.
I just started a course of prednisone two days ago. Hoping that alleviates some of the head pressure.It helps to hear if and when others are getting better.
  • Reply

Sorry to hear what you are going through Katy. I, however, am  really glad you found others on this site who are going through the same thing as you, support is always great. I so hope you begin to feel better and please keep me updated.

-Britt

  • Reply
I too got dysport on Mon april 12th. I know on Sat april 17th my dysport "peeked" I woke up that morning with the strangest sensation in my chest: burning and deep pain. I thought I don't feel like im getting sick nor are these my usual on-set of a bug. Went to work and later that day i was really feeling bad. I stayed in bed all day sunday. I made it to the doctors on monday got some antibiotics and cough syrup. I swear i stayed in bed til thur. It's saturday again everything has pretty much cleared up accept for my throbbing head. The scarriest part of this reaction is I feel like I'm 100% wasted away from head to toe. My body is so weak I feel as if some one roofied me. I rarely drink but I know I feel intoxicated with an over dose of toxins. Never ever have i been so sick as an adult. I can't really describe this rotting sensation of weakness and horror. I stand up and feel like I need help!! And the insomnia is unbelievable, haven't had a drop of caffeine since sat and i have not slept on decent night. My forhead is so tender and just radiating throughout my body. I'm on amoxicillian I did read that tetracyclin exacberated negative dysport side effects. I will finish my round, secretly hoping it helps me. I've had botox twice with no problems, dysport feels very wrong inside me. I wish I knew when it would subside. I did call the med spa and was told it couldn't possibly be the dysport. I know my body and it's not accepting this drug. So happy I was on a budget and only did the frown lines and not my eyes.
  • Reply
HOw are you feeling now? I had it 7 and half weeks ago and I am suffering immensely!
  • Reply